# SDR AALA20002036

- Difficulty date: November 30, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Engine: Rroyce RB211535E437
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

TPA - FLT 1818 - EN ROUTE MIA-LAX, FIFTEEN MINUTES INTO FLIGHT DETECTED NR 1 SIDE ENGINE VIBRATION.  RETURNED THROTTLE TO IDLE.  ACCOMPLISHED ENGINE VIBRATION CHECKLIST.  ENGINE CONTINUED TO VIBRATE.  PROCEEDED TO SHUT NR 1 ENGINE DOWN PER THE CHECKLIST.  DIVERTED TPA AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ENGINE.  (M)
